Antonio Capella Kort
Antonio Capella Kort
Instituto de Matemáticas, UNAM
Verified email at im.unam.mx
TitleCited byYear
Regularity of radial extremal solutions for some non-local semilinear equations
A Capella, J Dávila, L Dupaigne, Y Sire
Communications in Partial Differential Equations 36 (8), 1353-1384, 2011
2082011
Regularity of radial minimizers and extremal solutions of semilinear elliptic equations
X Cabré, A Capella
Journal of Functional Analysis 238 (2), 709-733, 2006
1102006
Low-thrust variable-specific-impulse transfers and guidance to unstable periodic orbits
J Senent, C Ocampo, A Capella
Journal of Guidance, Control, and Dynamics 28 (2), 280-290, 2005
822005
On the stability of radial solutions of semilinear elliptic equations in all of
X Cabré, A Capella
Comptes Rendus Mathematique 338 (10), 769-774, 2004
662004
Solutions of a pure critical exponent problem involving the half-Laplacian in annular-shaped domains
AC Kort
arXiv preprint arXiv:1004.3800, 2010
472010
Wave-type dynamics in ferromagnetic thin films and the motion of Néel walls
A Capella, C Melcher, F Otto
Nonlinearity 20, 2519, 2007
382007
Solvability of the G2 integrable system
M Rosenbaum, A Turbiner, A Capella
International Journal of Modern Physics A 13, 3885-3903, 1998
381998
Regularity of radial minimizers of reaction equations involving the p-Laplacian
X Cabré, A Capella, M Sanchón
Calculus of Variations and Partial Differential Equations 34 (4), 475-494, 2009
352009
A quantitative rigidity result for the cubic-to-tetragonal phase transition in the geometrically linear theory with interfacial energy
A Capella, F Otto
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 142 (2 …, 2012
272012
A rigidity result for a perturbation of the geometrically linear three‐well problem
A Capella, F Otto
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2009
242009
Regularity of minimizers for three elliptic problems: minimal cones, harmonic maps, and semilinear equations
X Cabré, A Capella
Pure and Applied Mathematics Quarterly 3 (3), 801-825, 2007
172007
On the scaling behaviour of cross-tie domain wall structures in patterned NiFe elements
N Wiese, S McVitie, JN Chapman, A Capella-Kort, F Otto
EPL (Europhysics Letters) 80 (5), 57003, 2007
162007
Stable solutions of nonlinear elliptic equations: qualitative and regularity properties
A Capella
82005
Regularity of radial semi-stable solutions of reaction equations involving the p-Laplacian
X Cabré, A Capella, M Sanchón
preparation.(3) one obtains that h′′(t)≥ 0 for all t≥ 0, or equivalently …, 0
5
A constrained model for MSMA
A Capella, S Müller, F Otto
Advanced Engineering Materials 14 (8), 594-600, 2012
12012
Transfers to and Station-keeping for Unstable Periodic Orbits with Low Thrust Propulsion
J Senent, C Ocampo, A Capella
Advances in the Astronautical Sciences 116, 1-22, 2004
12004
Estudio numérico del control exacto desde el contorno de la ecuación Korteweg–de Vries lineal
A Capella Kort, J Sarrate Ramos
Revista internacional de métodos numéricos, 2003
12003
Enhanced resolution in argon and neon spectra using a Super-Resolution algorithm
AMJAC L. M. Hoyos-Campo
Europhysics Letters 113 (4), 2016
2016
A hydrodynamical mechanism for generating astrophysical jets
X Hernández, PL Rendón, RG Rodríguez-Mota, A Capella
Revista mexicana de astronomía y astrofísica 50 (1), 23-35, 2014
2014
On the motion of magnetic domain walls
AC Kort, F Otto
PAMM: Proceedings in Applied Mathematics and Mechanics 7 (1), 1050707-1050708, 2007
2007
The system can't perform the operation now. Try again later.
Articles 1–20